# SDR SWAA2020123135448

- Difficulty date: December 8, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT SIDE DOOR FRAME IS CRACKED AT INBOARD UPPER CORNER.  REPAIRED FWD ENTRY DOOR AFT SIDE DOOR FRAME DAMAGE AT INBOARD UPPER CORNER, PER ER 20-03691 REV IR AND EA 20-152-02514 REV IR.
